MathSciNet Relay Station
MathSciNet bibliographic data
MR1466164 35Q53 (34A55 34L05 35B10 35R05)
Bourgain, J. Periodic Korteweg de Vries equation with measures as initial data. Selecta Math. (N.S.) 3 (1997), no. 2, 115–159.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement